Translator Disclaimer
June 2021 Boundedness of solutions for a quasilinear chemotaxis-haptotaxis model
Guoqiang REN, Bin LIU
Author Affiliations +
Hokkaido Math. J. 50(2): 207-245 (June 2021). DOI: 10.14492/hokmj/2018-944

Abstract

In this paper, we deal with the chemotaxis-haptotaxis system with logistic source under homogeneous Neumann boundary conditions in a bounded convex domain with smooth boundary. Under appropriate regularity assumptions on the initial data, by $L^p$-estimate techniques, we show that the system possesses at least one global and bounded weak solution. Our results generalize and improve previous results.

Acknowledgment

The authors express their gratitude to the anonymous reviewers and editors for their valuable comments and suggestions which led to the improvement of the original manuscript.

Citation

Download Citation

Guoqiang REN. Bin LIU. "Boundedness of solutions for a quasilinear chemotaxis-haptotaxis model." Hokkaido Math. J. 50 (2) 207 - 245, June 2021. https://doi.org/10.14492/hokmj/2018-944

Information

Received: 18 December 2018; Revised: 15 April 2019; Published: June 2021
First available in Project Euclid: 27 August 2021

Digital Object Identifier: 10.14492/hokmj/2018-944

Subjects:
Primary: 35A01, 35D30, 35K45, 35Q92, 92C17

Rights: Copyright c 2021 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • June 2021
Back to Top